Drug Overdoses spike in Sacramento

Many+pills+have+been+said+to+become+contaminated+around+Sacramento.+This+has+led+to+a+spike+in+overdoses.+Many+innocent+people+have+suffered+because+of+it.

MCT

Many pills have been said to become contaminated around Sacramento. This has led to a spike in overdoses. Many innocent people have suffered because of it.

Samuel Ruskin, Staff Writer

There has been a large spike in drug overdose recently in Sacramento, California. Health and law enforcement officials think counterfeit pain pills are the source.

Numerous people have been treated for overdoses. Since March 23, 10 people have died, according to the DEA’s San Francisco division.

According to CNN, DEA of San Francisco said,”The overdoses are occurring at an alarming rate,”

Who is held with this responsibility? Contaminated drugs. Health officials think that the cases are linked to Norco pills (pain relievers) sold on the street.

According to CNN, The Sacramento County Department of Health and Human Services said.”The lab was able to identify the pills as containing fentanyl instead. This indicates that they are really fentanyl pills (street drugs – counterfeit) that have been made to look like Norco,”

Freshman Jordan Pescovitz said that, “These drug overdoses are way out of hand. We need to make sure that we don’t give away contaminated drugs. It could really put lots of people in danger.”

Some of the symptoms that occur if someone is experiencing an overdose are trouble breathing, blue skin, vomiting, loss of consciousness, and pupils growing as small as a pinpoint.